# SDR 97ZZZX3756

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6273R
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0135
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Part number: AN547
- Condition: Broken
- Location: Nlg Axle
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSTRUCTIONAL FLIGHT INVOLVING TAKEOFF AND LANDINGS, THE PILOT WAS INFORMED VIA RADIO FROM ANOTHER AIRCRAFT THAT THE ACFT NOSE WHEEL HAD FALLEN OFF.  HE PROCEEDED TO SEE WHERE HE MADE A SUCCESSFUL EMERGENCY LANDING.  INSPECTION OF THE ACFT NLG ASSY INDICATED THE NLG AXLE BOLT, AN 5-47, HAD FAILED.  NOTE:  THE REMAINS OF THIS BOLT WERE STILL IN THE RT HAND SIDE OF THE NLG FORK ASSY.  CLOSER INSPECTION OF THIS BOLT INDICATED IT HAD BEEN PREVIOUSLY FRACTURED/CRACKED.  TOTAL TIME ON THIS BOLT IS UNKNOWN.
